# SDR C2XA09IA012

- Difficulty date: January 6, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,927 hours, 13,550 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311100
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 18,353 hours, 16,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAV FIRE DETECTION INDICATION IN FLIGHT. ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MX INSPECTED THE ACFT AND PLACED THE LAV SMOKE DETECTOR ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE. THE ACFT LANDED WHERE MX REMOVED AND REPLACED THE NR 2 ENGINE, OPS TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
